# SDR CA990707073

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134053
- Propeller: Hamstd 3D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 53546
- Condition: Broken
- Location: Counterweight
- Part time: 983 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN)  COUNTERWEIGHT ON PROPELLER IS BROKEN.
